# SDR AALA20010098

- Difficulty date: January 18, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N863AA
- Make and model: Boeing 727223
- Aircraft serial: 21090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY ON E58 3668331, OPS CHECKED OK.  (M)
